Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Trudava and side effects
Sep 27, 2006

I'm currently on Sustiva, Viread and Kaletra and have been for quite some time. Since 1998 when I was on Crixivan I have had 3 lyposuction / fat removal from trunk ( breast area and neck or Vuffalo Hump. Still have it. So a friend of mine with similar regimens recently change to Truvada and I believe is still on Sustiva and within a month friends and family had noticed a difference. What is your take on the med. I certainly don't want to go through Lyop / surgery again. just to costly and painful. thanks so much for you help

Response from Dr. Henry

Truvada = tenofovir + FTC. If you have a history of some drug resistance from past treatment then you may need to take a boosted protease inhibitor to maintain HIV suppression. Simply stopping the Kaletra and adding FTC (Truvada) to Sustiva may have less of a negative effect on fat/lipids then continuing the Kaletra but the potency of the regimen would be less particuarly if there is a history of drug resistance. KH



Previous
thrush healthy
Next
Lipodissolve and HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement